YOUTH LEADERSHIP CONFERENCE 2014

Friday, March 28, 2014 ~AGENDA~

9:00	Welcome & Prayer
9:05	Mrs. Ragusa Welcome
9:10	Exercise 1 ~ Qualities of a Leader (15 min.)
9:25	Exercise 2 ~ Leadership in Me (10 min.)
9:35	JCA Student
9:40	Tapestry
9:55	Snack/Break
10:10	Exercise 3 ~ Good vs. Evil (15 min.)
10:25	JCA Student
10:30	Exercise 4 ~ Not All Super Heroes Wear Capes! (15 min)
10:45	Samantha Quigley
11:05	Evaluation/College Choices
11:30	Dismissal